# SDR 98UAL900232

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 164073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FACING AFT DROP CEILING EMERGENCY LIGHT INOPERATIVE.  BATTERY DISCHARGED.  BATTERY WAS REPLACED AND SYSTEM CHECKED FOR PROPER OPERATION.
